# SDR ZZDA2011451

- Difficulty date: May 1, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unserviceable
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE SLIDE S/N 1477 INFLATE BOTTLE PRESSURE INDICATION BELOW NORMAL.  REMOVED AND REPLACED TAIL CONE SLIDE REF B717 AMM 25-61 P/N 64210-103 OFF 1417 ON 1231.
